MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/12 MM L

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/12 MM L
Catalog Number 02.12.0212FL
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Update 20 september 2018: pathogen unknown.Batch review performed on 09 october 2018.Lot 168300: (b)(4) items manufactured and released on 28 february 2017.Expiration date: 2022-02-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed two weeks after primary surgery due to signs of infection.The surgeon washed out the knee and swapped the poly.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/12 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7946598
Report Number3005180920-2018-00785
Device Sequence Number13667170
Product Code JWH
UDI-Device Identifier07630030826177
UDI-Public07630030826177
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2022
Device Catalogue Number02.12.0212FL
Device Lot Number168300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2018
Initial Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR